# SDR DALA1114050191

- Difficulty date: February 24, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 66,062 hours, 9,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 21-33AB ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK CHARGER M9009.  SYSTEM OPERATION IS NORMAL.
